ClinVar Miner

Submissions for variant NM_000256.3(MYBPC3):c.2610del (p.Ser871fs) (rs397515979)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Center for Human Genetics,University of Leuven RCV000768474 SCV000886762 likely pathogenic Hypertrophic cardiomyopathy 2018-10-31 criteria provided, single submitter clinical testing
GeneDx RCV000158372 SCV000208307 pathogenic not provided 2018-03-07 criteria provided, single submitter clinical testing The c.2610delC mutation in the MYBPC3 gene has been reported previously in one individual diagnosed with HCM before 13 years of age (reported as p.P870fs878X using different nomeclature; Kaski J et al., 2009). Additionally, c.2610delC was not observed in approximately 6000 individuals of European and African American ancestry in the NHLBI Exome Sequencing Project, indicating it is not a common benign variant in these populations. This mutation causes a shift in reading frame starting at codon Serine 871, changing it to an Alanine, and creating a premature stop codon at position 8 of the new reading frame, denoted p.Ser871AlafsX8. This mutation is expected to result in either an abnormal, truncated protein product or loss of protein from this allele through nonsense-mediated mRNA decay. Other frameshift mutations in the MYBPC3 gene have been reported in association with HCM. In summary, c.2610delC in the MYBPC3 gene is interpreted as a disease-causing mutation.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.